# SDR USAA060087

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Migrated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LUG BUSHING MIGRATING VERTICAL STAB LEFT FWD CENTER LUG BUSHING.  REMOVED MIGRATED BUSHING AND REPLACED WITH NEW FABRICATED BUSHING IAW EA 97296, DEFECT SIZE:
